# SDR AALA202110287571

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,040 hours, 14,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON LOWER SILL LOCATED AT STR 23L. LENGTH = 1.234 INCHES WIDTH = 0.817 INCHES DEPTH = 0.004 INCHES CORRODED SHIM. REPLACED LOWER SILL REPAIR FILLER ON EXISTING REPAIR LOCATION ON FR68 AT LEVEL OF STR 23L IN PASSENGER CABIN AT AFT GALLEY AREA PER SRM 53-41-14-300-001.
